Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Query about sexual satisfaction - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I have a question. I am a female in her 20's and I have a very strong libido. When I am not in a relationship I can sometimes masturbate 5 times a day sometimes even every day. When I am in a relationship than it becomes less, but I would still do it a few times a week. Is it normal to have such a high sex drive or to masturbate this much for a female?
Please let me know,
Doctor :   Hi
User :   hello
Doctor :   let me read your query
User :   ok
Doctor :   a healthy sexual drive varies with every person
User :   what is unhealthy then, or?
Doctor :   if you can perform your daily work routinely wihout masturbation becoming an obsession all day long, as in distrubing your work or study, then it can be called unhealthy
User :   excuse me, and may I ask, are you male or female ? and what do you specialize in?
Doctor :   as of now , it seems that when u r sexually aroused you do masturbate
User :   sometimes that happens, but not very often, it's rare
Doctor :   that is completely normal
Doctor :   I am a internist in internal medicine
User :   well ok then, will it effect sex with my boyfriend in any way?
Doctor :   few times a week , is also normal
Doctor :   no not at all
User :   are you male or female? I feel it would be helpful to know by the nature of my question
Doctor :   in fact you can include it partially during foreplay or lovemaking to improve your sex lives
Doctor :   I am a male
Doctor :   But my sex does not interprete my medical extertise
Doctor :   *expertise
User :, how is it for most women? People/partners sometimes mention my libido is too strong
User :   yes, ofcourse
Doctor :   There are many women with a stronger urge than you, that i have seen in my practice, who have a stronger sexual urge
User :   can that be harmful? Or I take Wellbutrin for depression, could that have increased my sex drive?
Doctor :   Interpretation of a partners libido as excess could be a way to say that they themselves are normal , but that is not correct
User :   alright...
User :   that makes sense I suppose
Doctor :   bupropion (well butrin) is a medication that helps sexual dysfunction
User :   but it helped me with depression...
Doctor :   and taking it for depression does help to improve sexual function as well
User :   are there any way to decrease my sexual drive when it is overwhelming?
User :   Some kind of pill, or some remedy or something?
Doctor :   What can be suggested is - to get involved in other activities outdoor, so that you are not alone most of the time
User :   yes but its so freezing here at the moment about -15C , hard not to stay inside alone, but I know what you mean
Doctor :   if you have severe distress with your current situation, you can consider changing your medication for depression, wiht consultation with your psychiatrist
Doctor :   or involve in reading books or any sporting activity at the gym may also help
User :   I don't know about that, which problem is worse, I think wellbutrin was the only thing that helped me with depression , because I tryied many medications and SRI's ? or whatever they are called, don't fit me at all, they make me tired and even more lethargic
Doctor :   In that case, continue wellbutrin
Doctor :   and join a gym and work out
User : there is nothing I can use or take also to decrease libido?
Doctor :   this will help your issues and u can avoid masturbaitng as well
User :   yes, I will try to work out as well
Doctor :   and if there is no harm to you, u can continue to masturbate quite a few times a week
Doctor :   and that is not going to hurt you at all
Doctor :   it seems you have probably moved to a different page.
Doctor :   please log back in if u have any medical query
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor